# SDR DHL2008752605

- Difficulty date: February 6, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- Aircraft time: 59,384 hours, 31,301 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER T/E WBL 320 NR 4 SPOILER INBOARD CENTER HINGE CUTOUT IS CRACKED FWD.  REMOVED FASTENERS AT LT WING UPPER T/E WBL 320 NR 4 SPOILER INBOARD CENTER HINGE CUTOUT IAW B727 SRM 51-30-2.  STOP DRILLED 0.250" DIA AT END OF CRACK IAW B727 SRM 57-30-4 FIG 10.  FABRICATED DOUBLER MATERIAL USED 7075T6 0.071 PO NR 9005482 DIMENSION 4" BY 55/8" IAW B727 SRM 57-30-4 FIG 10.  TREATED AND PRIMED DOUBLER AND AREA IAW B727 SRM 51-10-2.  INSTALLED DOUBLER REPAIR IAW B727SRM 51-30-2 AND 57-30-4 FIG 10.
